# SDR SWIA2020033049707

- Difficulty date: February 5, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD FLAP, FLAP VANE MACHINED T/E CHAFED AT 3EA LOCATIONS BY CONTACT WITH WING T/E AT FLS104.5 TO FSL99.0 AND AT FSL55.5.       (C-CHECK)   RO:3/26/2020REAPAIRED FLAP VANE AT 3 LOCATIONS  IAW BOMBA REO.
